# SDR DALA14031590965

- Difficulty date: May 18, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 63,333 hours, 46,898 cycles
- Engine: Pwa JT8D219
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1148, S2-6R SHEAR TIE CORRODED.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE SECTION IAW SRM 51-30-02 51-30-05.
